MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. DISPOSABLE HOT BIOPSY FORCEPS

OLYMPUS MEDICAL SYSTEMS CORP. DISPOSABLE HOT BIOPSY FORCEPS
Model Number FD-210U
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 06/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The referenced device was retuned to the manufacturer for evaluation.A visual inspection was performed.The wires of the jaw were manipulated and the movement was normal as the jaws were opening and closing properly.Dental dam was used to test the integrity of the jaws and noted the clamping of the jaws was functioning normal.The insertion portion was checked and did not find any signs of kinks, dents, or external damages.The slider was manipulated and the movement is consistent and smooth.The plug was observed and no external damage was found.The plug was connected to a usg-400/esg-400 test generator and observed energy flowing normal.Based on the evaluation, the service center was not able to confirm the user¿s complaint as the forceps operate and function as intended with no signs of abnormalities.
 
Event or Problem Description
The service center was informed that the during the procedure two devices of the same lot did not work properly.The device contact was reported to be intermittent.The device malfunction was reported to have caused a delay of treatment resulting in excessive bleeding.Additional information has been requested, but is not available at the time of this report.This report is for device 1 of 2.

Brand Name
DISPOSABLE HOT BIOPSY FORCEPS
Common Device Name
DISPOSABLE HOT BIOPSY FORCEPS
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key8884486
Report Number8010047-2019-02934
Device Sequence Number2549052
Product Code KGE
UDI-Device Identifier04953170158759
UDI-Public04953170158759
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K951445
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFD-210U
Device Lot Number8YV
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2019
Initial Report FDA Received Date08/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;